# SDR ASAA0843449

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Condition: Chafed
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER LOWER SURFACE CHAFED ON I/B 8D END.  PREPPED DAMAGED AREA, FABBED FILLER AND DOUBLER, INSTALLED REPAIR IAW B737 400 SRM 51-70-10 REPAIR 4.
